# SDR AALA202002149023

- Difficulty date: January 26, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 64,757 hours, 25,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5347576520600
- Condition: Corroded
- Location: Frame 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON BULK CARGO DOOR CUT OUT LOWER SILL PLATE AT FR 60 AND S38R. BLEND REPAIR ACCOMPLISHED ON SILL PLATE BY PER SRM 53-41-49-283-001.
